# SDR C2XA10IA273

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 25,471 hours, 24,275 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2935, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL FROM SEAT 1A AREA.  MAINTENANCE PLACED THE CEILING BALLAST AT ROW 1A ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/22/10 IAH MAINTENANCE REMOVED AND REPLACED THE AFFECTED CEILING BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
